# SDR 96UAL900511

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1843U
- Make and model: Doug DC-10-10
- Aircraft serial: 46636
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Power  Supply
- Part number: EMSE229
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY WILL NOT TEST.  *S/D*  REPLACED AFT EMERGENCY POWER SUPPLY AND BATTERY.
